Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2010, Volume 22, Number 4, Pages 110–117 (Mi mm2962)  

On stability of small perturbations for a modified two-dimensional quasi-gasdynamic model of traffic flows

A. A. Zlotnikab

a Moscow Power Engineering Institute (Technical University), Department of Mathematical Modelling, Moscow
b Russian State Social University, Department of Applied Mathematics, Moscow

Abstract: A new modified two-dimensional quasi-gasdynamic model of traffic flows is studied. Both sufficient and necessary conditions are derived for stability of perturbations harmonic in space with respect to a constant background in linearized statement.

Keywords: quasi-gasdynamic model, traffic flows.

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2010, 2:6, 776–781

Bibliographic databases:

UDC: 517.958+533.7
Received: 04.06.2009

Citation: A. A. Zlotnik, “On stability of small perturbations for a modified two-dimensional quasi-gasdynamic model of traffic flows”, Matem. Mod., 22:4 (2010), 110–117; Math. Models Comput. Simul., 2:6 (2010), 776–781

Citation in format AMSBIB
\Bibitem{Zlo10}
\by A.~A.~Zlotnik
\paper On stability of small perturbations for a~modified two-dimensional quasi-gasdynamic model of traffic flows
\jour Matem. Mod.
\yr 2010
\vol 22
\issue 4
\pages 110--117
\mathnet{http://mi.mathnet.ru/mm2962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2731166}
\zmath{https://zbmath.org/?q=an:05765119}
\transl
\jour Math. Models Comput. Simul.
\yr 2010
\vol 2
\issue 6
\pages 776--781
\crossref{https://doi.org/10.1134/S2070048210060128}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929091961}


Linking options:
  • http://mi.mathnet.ru/eng/mm2962
  • http://mi.mathnet.ru/eng/mm/v22/i4/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:309
    Full text:87
    References:42
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021